Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to the paper: ``The multinomial solid and the chi test'' [Trans. Amer. Math. Soc. 31 (1929), no. 1, 133-144; 1501472]


Author: Burton H. Camp
Journal: Trans. Amer. Math. Soc. 44 (1938), 151
MSC: Primary 62F03
DOI: https://doi.org/10.1090/S0002-9947-1938-1501909-5
Original Article: Trans. Amer. Math. Soc. 31 (1929), 133-144.
MathSciNet review: 1501909
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 62F03

Retrieve articles in all journals with MSC: 62F03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501909-5
Article copyright: © Copyright 1938 American Mathematical Society